Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 22, NWS Green Bay, WI

March 20, 2017

NWS Green Bay, WI issued this small craft advisory at Mar 20, 2017, 3:05 PM CDT. It took effect at Mar 21, 2017, 7:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2017, 3:05 PM CDT (20:05 UTC)
In effect from
Mar 21, 2017, 7:00 AM CDT
Expired
Mar 22, 2017, 7:00 AM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

973 
WHUS73 KGRB 202005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT MON MAR 20 2017

...WINDS AND WAVES INCREASE TUESDAY AFTERNOON TO WEDNESDAY MORNING 
...

.WINDS ARE EXPECTED TO PICK UP AS A HIGH PRESSURE SYSTEM
APPROACHES THE REGION. NORTHERLY WINDS WILL BRING GUSTS TO THE
NORTHERN SECTIONS OF THE NEARSHORE EARLY, AND THEN INCREASING
WAVES INTO WEDNESDAY MORNING.

LMZ521-541-210415-
/O.NEW.KGRB.SC.Y.0022.170321T1200Z-170322T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
305 PM CDT MON MAR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT
WEDNESDAY. 

* WINDS...10 TO 20 KTS WITH GUSTS UP TO 25 KTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-210415-
/O.NEW.KGRB.SC.Y.0022.170321T2100Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
305 PM CDT MON MAR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 7 AM CDT
WEDNESDAY. 

* WINDS...10 TO 20 KTS WITH GUSTS TO 25 KTS.

* WAVES...3 TO 5 FEET, INCREASING TO 4 TO 7 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
634 
WHUS73 KGRB 210217
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CDT MON MAR 20 2017

...WINDS AND WAVES INCREASE TUESDAY AFTERNOON TO WEDNESDAY
MORNING ...

.WINDS ARE EXPECTED TO PICK UP AS A HIGH PRESSURE SYSTEM
APPROACHES THE REGION. NORTHERLY WINDS WILL BRING GUSTS TO THE
NORTHERN SECTIONS OF THE NEARSHORE EARLY, AND THEN INCREASING
WAVES INTO WEDNESDAY MORNING.

LMZ521-541-211030-
/O.CON.KGRB.SC.Y.0022.170321T1200Z-170322T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
917 PM CDT MON MAR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
1 AM CDT WEDNESDAY...

* WINDS...10 TO 20 KTS WITH GUSTS UP TO 25 KTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-211030-
/O.CON.KGRB.SC.Y.0022.170321T2100Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
917 PM CDT MON MAR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
7 AM CDT WEDNESDAY...

* WINDS...10 TO 20 KTS WITH GUSTS TO 25 KTS.

* WAVES...3 TO 5 FEET, INCREASING TO 4 TO 7 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
902 
WHUS73 KGRB 210920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT TUE MAR 21 2017

...INCREASING WINDS AND WAVES EXPECTED TODAY...

.WINDS ARE EXPECTED TO INCREASE TODAY AS A STRONG HIGH PRESSURE 
SYSTEM DROPS SOUTHEAST INTO THE REGION. WINDS WILL BEGIN TO
DIMINISH TONIGHT, BUT WAVES WILL REMAIN FAIRLY HIGH ON LAKE
MICHIGAN.

LMZ521-541-211730-
/O.CON.KGRB.SC.Y.0022.170321T1200Z-170322T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
420 AM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS...WINDS WILL SHIFT NORTHWEST AND INCREASE TO 15 TO 25
  KNOTS BY MID-MORNING...THEN VEER NORTH FOR THIS AFTERNOON AND
  EARLY TONIGHT.

* WAVES...WAVES WILL BUILD TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-211730-
/O.CON.KGRB.SC.Y.0022.170321T2100Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
420 AM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM CDT WEDNESDAY...

* WINDS...WINDS WILL SHIFT NORTHWEST AND INCREASE TO 10 TO 20
  KNOTS BY MID-MORNING...THEN VEER NORTH AND INCREASE TO 15 TO 25
  KNOTS BY LATE THIS AFTERNOON...AND CONTINUE TONIGHT.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET BY LATE AFTERNOON...AND
  TO 4 TO 7 FEET FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
920 
WHUS73 KGRB 211519
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT TUE MAR 21 2017

...GUSTY WINDS AND LARGE WAVES ON LAKE MICHIGAN EXPECTED THROUGH 
TONIGHT...

.GUSTY WINDS WILL CONTINUE INTO TONIGHT AS A STRONG HIGH PRESSURE
SYSTEM DROPS SOUTHEAST INTO THE REGION. WINDS WILL BEGIN TO 
DIMINISH LATE TONIGHT, BUT WAVES WILL A LITTLE SLOWER TO SUBSIDE
ON LAKE MICHIGAN.

LMZ522-212330-
/O.EXA.KGRB.SC.Y.0022.000000T0000Z-170322T0600Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1019 AM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS VEERING NORTH THIS AFTERNOON
  INTO EARLY TONIGHT. GUSTS TO 30 KNOTS POSSIBLE.

* WAVES...2 FEET OR LESS DUE TO ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-212330-
/O.EXT.KGRB.SC.Y.0022.170321T1519Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1019 AM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS VEERING NORTH THIS AFTERNOON
  INTO EARLY TONIGHT. GUSTS TO 30 KNOTS POSSIBLE.

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 6
  FEET TONIGHT. WAVES WILL SLOWLY DIMINISH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-212330-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1019 AM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS VEERING NORTH THIS AFTERNOON
  INTO EARLY TONIGHT. GUSTS TO 30 KNOTS POSSIBLE.

* WAVES...2 TO 4 FEET ON LAKE MICHIGAN...AND 2 FEET OR LESS ON THE
  BAY DUE TO ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
000 
WHUS73 KGRB 212218
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
518 PM CDT TUE MAR 21 2017

...GUSTY WINDS AND LARGE WAVES ON LAKE MICHIGAN EXPECTED THROUGH
TONIGHT...

.GUSTY WINDS WILL CONTINUE INTO TONIGHT AS A STRONG HIGH PRESSURE
SYSTEM DROPS SOUTHEAST INTO THE REGION. WINDS WILL BEGIN TO
DIMINISH LATE TONIGHT, BUT WAVES WILL A LITTLE SLOWER TO SUBSIDE
ON LAKE MICHIGAN.

LMZ521-522-541-220600-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
518 PM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS 
OVERNIGHT. GUSTS TO 30 KNOTS POSSIBLE THIS EVENING. 

* WAVES...2 TO 4 FEET ON LAKE MICHIGAN...AND 2 FEET OR LESS ON 
  THE BAY DUE TO ICE COVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-220630-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
518 PM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS 
OVERNIGHT. GUSTS TO 30 KNOTS POSSIBLE THIS EVENING. 

* WAVES...4 TO 7 FEET TONIGHT. WAVES WILL SLOWLY DIMINISH 
WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
212 
WHUS73 KGRB 220237
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CDT TUE MAR 21 2017

...GUSTY WINDS AND LARGE WAVES THROUGH WEDNESDAY MORNING...

.GUSTY WINDS WILL CONTINUE THROUGH LATE TONIGHT AND GRADUALLY 
SUBSIDE ON WEDNESDAY. HIGH WAVES WILL SUBSIDE BY WEDNESDAY 
MORNING.

LMZ521-522-541-220900-
/O.EXT.KGRB.SC.Y.0022.000000T0000Z-170322T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
937 PM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WINDS...NORTH 15 TO 20 KNOTS...GUSTS TO 25 KTS.

* WAVES...2 TO 4 FEET ON LAKE MICHIGAN...AND 2 FEET OR LESS ON 
  THE BAY DUE TO ICE COVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-221045-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
937 PM CDT TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...NORTH 15 TO 25 KNOTS...EASING TO 15 TO 20 KTS 
OVERNIGHT. 

* WAVES...4 TO 7 FEET TONIGHT. WAVES WILL SLOWLY DIMINISH 
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
006 
WHUS73 KGRB 220903
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CDT WED MAR 22 2017

LMZ521-522-541-221015-
/O.EXP.KGRB.SC.Y.0022.000000T0000Z-170322T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
403 AM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS WILL CONTINUE TO SLOWLY DIMINISH AND WAVES WILL SUBSIDE THIS
MORNING. AS A RESULT...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED
TO EXPIRE.

$$

LMZ542-543-221200-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
403 AM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS...NORTH 15 TO 25 KNOTS EARLY TODAY.

* WAVES...3 TO 5 FEET EARLY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
364 
WHUS73 KGRB 221141
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
641 AM CDT WED MAR 22 2017

LMZ542-543-221245-
/O.EXP.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
641 AM CDT WED MAR 22 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

WINDS WILL CONTINUE TO SLOWLY DIMINISH AND WAVES WILL SUBSIDE THIS
MORNING. AS A RESULT...THE SMALL CRAFT ADVISORY WILL BE ALLOWED 
TO EXPIRE.

$$

JS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 2:53 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 20, 2:53 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
253 PM CDT Mon Mar 20 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Tuesday
Issued at 252 PM CDT Mon Mar 20 2017

Mid level short wave sliding through the region this afternoon
producing a band of mid level clouds along with isolated light
showers or sprinkles. Radar shows these showers were diminishing
as the surface high pressure settles into the area with clouds
decreasing across the north. Clearing and cold conditions
expected tonight with light north winds.

Deep low pressure trough tracking over Canada will send a
reinforcing shot of cold air across the Great Lakes region
Tuesday with developing northwest flow.  H850 temps fall to
around -16 C across the north and northeast Tuesday afternoon with
northwest to north winds. Lake effect clouds and snow showers
will be on the increase Tuesday morning over the far north.
Boundary layer winds may turn northeast enough in the afternoon to
produce clouds and isolated flurries along the Lake Michigan
shoreline, but more likely across Southeast Wisconsin with more of
a northeast direction. Cold air aloft with March sun likely to
produce a period of bkn050 clouds across at least east sections of
the forecast area late tuesday morning into the afternoon.

.LONG TERM...Tuesday Night Through Monday
Issued at 252 PM CDT Mon Mar 20 2017

Main forecast challenge revolves around the system arriving late
Thursday, precip timing and types, and the impact on temperatures.
Overall, long term portion of the forecast looks somewhat active.

On Tuesday night high pressure will be building in, which will
continue to clear skies and cut of the chance for any lake effect
snow in far north- central Wisconsin as winds shift north-
northeast. Lowered Wednesday morning minimum temps a few degrees
from previous forecast to account for the clearing trend and 12Z
guidance numbers coming in slightly cooler than previous runs.

Wednesday still looks quiet and dry as high pressure passes just
north of the forecast area. Highs will be a couple degrees below
average. Guidance numbers on Wednesday varied and stuck with a
blend.

High pressure moves east on Thursday and winds shift to the south,
allowing more moisture to flow in and the start of warm advection.
Will take some time to reach saturation, so expect clouds to
increase through the day, but most of the precip to hold off until
late Thursday afternoon and Thursday evening. Models vary on exact
timing, but generally support precip expanding from west to east
in the 21Z Thursday to 03Z Friday time frame. If precip starts
early enough Thursday afternoon would expect to initially see
rain in central and north- central Wisconsin. As surface
temperatures cool overnight freezing rain or a wintry mix becomes
more likely, especially north of highway 29. Mixed precipitation
is less of a concern in the southern forecast area. Precipitation
transitions back over to all rain Friday.

Precipitation chances remain persistent from Friday through
Saturday. Friday high temperatures were lowered a bit from
previous forecast to account for the cloudy and rainy conditions.
Slow progression of the surface low along with shortwave energy
keeps the chance for precipitation in most of the forecast area
through Saturday, with the exception of the far north. Added the
chance for precipitation to Sunday as well for southern and
eastern sections of the forecast area. Expect daytime types to be
rain, with overnight types as freezing rain or a wintry mix.

Early next week, models currently indicate a brief quiet period
through Monday afternoon, then another low pressure system
approaches the area. Temperatures will be be slightly below
normal through Wednesday, warm up Thursday and Friday, and then
level off close to seasonal normals for the weekend and early next
week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1243 PM CDT Mon Mar 20 2017

Mid level short wave passing over the region today will produce a
period of mid level clouds along with isolated sprinkles or light
showers. High pressure will then build into the area from the
north late tonight into Tuesday for continued VFR conditions.
Lower end VFR clouds may develop across the north Tuesday morning
with sct-bkn050 clouds develop late Tuesday morning elsewhere.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......KLB
AVIATION.......TDH
Hazardous weather outlook, Mar 20, 2:57 PM CDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
257 PM CDT Mon Mar 20 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
257 PM CDT Mon Mar 20 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

A low pressure system will approach the area at the end of the
week, which could bring a wintry mix of precipitation, especially
across northern Wisconsin Thursday night into early Friday
morning. A wintry mix is also possible for a period Friday night
in Saturday morning, generally across the north.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-212000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
257 PM CDT Mon Mar 20 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The probability for widespread hazardous weather is low.

TDH/KLB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:37 PM CDTSpecial Weather StatementGRBMenominee, Oconto, Shawano38 min
Mar 19, 8:23 PM CDTSpecial Weather StatementGRBDoor52 min
Mar 19, 8:31 PM CDTSpecial Weather StatementGRBDoor44 min
Mar 19, 8:51 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc, Winnebago69 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.